# SDR DALA2023041002778

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON ANGLE SUPPORT STA 1023 TO 1033 RBL 55 ( WING BOX ) AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00365: ANGLE SUPPORT STA 1023 TO 1033 RBL 55 ( WING BOX ) AT PAX CABIN WAS REPAIRED PER B757- 200 SRM. (2707622)
